RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Shestakov, V I

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 3

Number of views:
This page:93
Abstract pages:735
Full texts:313

http://www.mathnet.ru/eng/person27052
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/196211

Publications in Math-Net.Ru
1964
1. V. I. Shestakov, “On the relationship between certain three-valued logical calculi”, Uspekhi Mat. Nauk, 19:2(116) (1964),  177–181  mathnet  mathscinet  zmath
1957
2. V. Shestakov, “An algebraic method for the synthesis of many-cycle systems of $r$-position relays”, Dokl. Akad. Nauk SSSR, 112:1 (1957),  62–66  mathnet
1946
3. V. Shestakov, “Representation of characteristic functions of propositions by expressions realizable by relay-contact circuits”, Izv. Akad. Nauk SSSR Ser. Mat., 10:6 (1946),  529–554  mathnet  mathscinet  zmath

1971
4. V. I. Shestakov, “A. Monjallon. An introduction to modern mathematics. Edinburgh–London, Oliver and Boyd LTD; New York, Intersci, Publs. Inc., a div. John Willey & Sons, Inc., 226 pp. (Book review)”, Zh. Vychisl. Mat. Mat. Fiz., 11:5 (1971),  1350  mathnet; U.S.S.R. Comput. Math. Math. Phys., 11:5 (1971), 336–337
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020